# SDR R61A20110200

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 11,966 hours, 9,424 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Part number: 17084599407
- Condition: Corroded
- Location: Cargo Door
- Part time: 11,966 hours, 9,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** LEVEL TWO CORROSION WAS FOUND ON THE AFT CARGO DOOR HOOK MECHANISM.  MAINTENANCE REMOVED AND REPLACED THE AFT CAGO DOOR HOOK MECHANISM IAW EMB 175 AMM 52-32-29.  AIRCRAFT STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
